# SDR 98ZZZX1567

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING C-CHECK INSPECTION, MAINTENANCE REPORTED FILLER PLATE ON SILL PLATE CORRODED.  FABRICATED AND INSTALLED NEW PLATE IAW BASIC SHEET METAL PRACTICES AND INSTALLED IAW ASA EO 72-43-011.  AIRCRAFT RETURNED TO SERVICE.
